Czechoslovak Mathematical Journal
Czechoslovak Mathematical Journal publishes original research papers of high scientific quality in mathematics. The journal is published quarterly in issues containing 288 pages each. Manuscripts of papers intended for publication should be prepared according to the instructions for authors and submitted according to the guidelines given at the publishers' website via the following link: http://cmj.math.cas.cz/
The journal is published by the Institute of Mathematics, Academy of Sciences of the Czech Republic and distributed by Springer.
18 Volumes 69 Issues 1,371 Articles available from 1997 - 2014Browse Volumes & Issues
Jernej Azarija (March 2014)
- Journal Title
- Czechoslovak Mathematical Journal
- Volume 47 / 1997 - Volume 64 / 2014
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
To view the rest of this content please follow the download PDF link above.